Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

The Group of Galois Extensions
Over Orders in $KC_{p^{2}}$


Author: Robert Underwood
Journal: Trans. Amer. Math. Soc. 349 (1997), 1503-1514
MSC (1991): Primary 14L15, 16W30, 13B02; Secondary 13B25, 11Sxx
MathSciNet review: 1407713
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we characterize all Galois extensions over $H$ where $H$ is an arbitrary $R$-Hopf order in $KC_{p^{2}}$. We conclude that the abelian group of $H$-Galois extensions is isomorphic to a certain quotient of units groups in $R\times R$. This result generalizes the classification of $H$-Galois extensions, where $H\subset KC_{p}$, due to Roberts, and also to Hurley and Greither.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 14L15, 16W30, 13B02, 13B25, 11Sxx

Retrieve articles in all journals with MSC (1991): 14L15, 16W30, 13B02, 13B25, 11Sxx


Additional Information

Robert Underwood
Affiliation: Department of Mathematics, Auburn University at Montgomery, Montgomery, Alabama 36117
Email: underw@tango.aum.edu

DOI: http://dx.doi.org/10.1090/S0002-9947-97-01914-4
PII: S 0002-9947(97)01914-4
Received by editor(s): June 9, 1995
Article copyright: © Copyright 1997 American Mathematical Society